MathSciNet Relay Station
MathSciNet bibliographic data
MR1941772 42B25 (47G10)
Ding, Yong; Lu, Shanzhen; Yabuta, Kôzô On commutators of Marcinkiewicz integrals with rough kernel. J. Math. Anal. Appl. 275 (2002), no. 1, 60–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement